Leonelo Iturriaga

Email     email
Phone     (56 2) 4326693
Office     A 059 (Campus Santiago, San Joaquín
Research area     Nonlinear Analysis of PDE
Personal page        
liturriaga
 
Publications:
  1. Barrios B, García-Melián J, Iturriaga L. Semilinear elliptic equations and nonlinearities with zeros. Nonlinear Anal. 2016;134:117-126.  [Digital version]  [Bibtex]
  2. Iturriaga L, García-Melián J. Multiplicity of solutions for some semilinear problems involving nonlinearities with zeros. Israel J. Math. 2015;210(1):233-244.  [Digital version]  [Bibtex]
  3. Iturriaga L, García-Melián J, Quoirin H. R. A Priori Bounds and Existence of Solutions for Slightly Superlinear Elliptic Problems. Adv. Nonlinear Stud. 2015;15(3):923-938.  [Digital version]  [Bibtex]
  4. Iturriaga L, Dos Santos E. M, Ubilla P. Local minimizers in spaces of symmetric functions and applications. J. Math. Anal. Appl. 2015;429(1):27-56.  [Digital version]  [Bibtex]
  5. Iturriaga L, Souto M. A, Ubilla P. Quasilinear Problems Involving Changing-Sign Nonlinearities Without an Ambrosetti–Rabinowitz-Type Condition. Proceedings of the Edinburgh Mathematical Society 2014;57(3):755-762.  [Digital version]  [Bibtex]
        
Projects:
  1. FONDECYT 1120842: Multiplicity of solutions for quasilinear and non-local elliptic problems
  2. FONDECYT 11080203: Perturbed quasilinear and semilinear elliptic equations.
  3. FONDECYT 3060061: Generalized quasilinear elliptic equations with singular weights.
Theses:
 
 
[ Back ]
JA slide show